Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Jul 19, 2021, 3:41 PM EDT for Gadsden County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2021, 3:41 PM EDT (19:41 UTC)
- Expired
- Jul 19, 2021, 4:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Tallahassee, FL
County Gadsden County, FL
The radar
The Tallahassee radar (KTLH), 59 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 720 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
742
WWUS82 KTAE 191941
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
341 PM EDT Mon Jul 19 2021
FLZ016-026-192030-
Liberty FL-Gadsden FL-
341 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GADSDEN AND NORTHEASTERN
LIBERTY COUNTIES UNTIL 430 PM EDT...
At 341 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Blountstown, moving northeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Greensboro, Gretna, Bristol, Rock Bluff, Hardaway, Juniper, Sycamore,
Hosford, Lowry, Sawdust and Roy.
LAT...LON 3035 8496 3043 8501 3044 8498 3045 8500
3047 8499 3047 8500 3048 8500 3049 8499
3052 8499 3054 8498 3067 8465 3040 8465
TIME...MOT...LOC 1941Z 242DEG 20KT 3047 8494
$$
42-DVDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:57 PM EDT, 44 minutes earlier.
Area forecast discussion, Jul 19, 2:57 PM EDT, 44 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 257 PM EDT Mon Jul 19 2021 .NEAR TERM [Through Tuesday]... Continued upper level troughing to the west of the region coupled with an incredibly moist air mass and stationary boundary north of the region will lead to another day of scattered to numerous showers and thunderstorms across the region for tomorrow. Flow throughout the atmospheric column will predominantly be in a unidirectional flow pattern with westerly to southwesterly flow being observed in forecast model soundings for tomorrow afternoon. This will likely lead to rather progressive storm motions across the region, which may diminish the flood threat some. Given the PW values near or above 2 inches across the region; however, the threat for localized flash flooding cannot be ruled out with any training storms or backbuilding storms that may develop tomorrow. Generally speaking temperatures tomorrow will be on the milder side with highs remaining in the mid to upper 80s. Lows overnight tonight will also be warm, with low to mid 70s expected tonight. .SHORT TERM [Tuesday Night Through Wednesday Night]... Deep layer ridging will build in from the east with the surface and upper level axes extending across the Florida peninsula westward through the central gulf. This will keep west to southwest flow over our region along with a west to east ribbon of deep layer moisture in place across the deep south and southeastern states. Therefore, the wet pattern will remain in place with above seasonal chances for showers and thunderstorms. Given the rich tropical moisture expected to be in place, along with the potential for slower moving storms, a risk for isolated flooding can't be ruled out. WPC continues to show a marginal risk for excessive rainfall for all but our easternmost zones on Wednesday. Lows both night will be in the lower 70s with highs Wednesday mostly in the upper 80s to around 90. .LONG TERM [Thursday Through Monday]... The aforementioned upper ridge retrogrades to the western gulf by the end of the week with a trough digging down the eastern seaboard. Models show plenty of deep layer moisture in place through the upcoming weekend for near to above normal chances of diurnal showers and thunderstorms. Highs in the upper 80s to lower 90s with lows in lower lower 70s. && .AVIATION... [Through 18Z Tuesday] Scattered to numerous showers and thunderstorms are currently being seen across the region today. VFR conditions will prevail outside of these showers and thunderstorms today where MVFR to LIFR conditions can be expected. By sundown, storm activity should be in the process of diminishing, where VFR conditions will take over at all terminals. Low CIGs are expected however at DHN, ABY, and briefly at VLD in the early morning hours before giving way to VFR conditions once again by mid morning. TLH and ECP are expected to remain in VFR conditions through the overnight and morning hours. && .MARINE... Southwest to west flow 10 to 15 knots will prevail through the period with widespread shower and thunderstorm activity expected. Seas will be on the lower side given the lighter winds and around 2 feet. Greatest coverage of showers and storms will be in the overnight and early morning hours. && .FIRE WEATHER... Scattered to numerous showers and thunderstorms are expected for today and tomorrow. Given the increased rain potential and high humidity levels, there are no fire weather concerns at this time. && .HYDROLOGY... Widespread rainfall of 1 to 3 inches is expected the next 3 days, especially across our north and west zones. Isolated amounts in locations where training of storms, or storms move slowly, could easily be double this range. The widespread amounts of 1 to 3 inches should not be enough to cause a large response on area rivers, but some rises are possible, especially on the smaller creeks and rivers which respond to rainfall much quicker. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur (while following all local, state, and CDC guidelines) by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 74 87 73 89 73 / 50 80 30 60 10 Panama City 76 86 76 86 77 / 90 90 50 60 20 Dothan 72 85 72 86 72 / 50 90 40 60 20 Albany 73 87 73 91 74 / 60 90 30 60 20 Valdosta 72 88 72 91 72 / 40 80 10 60 10 Cross City 74 89 74 89 75 / 60 70 10 50 10 Apalachicola 77 86 77 85 77 / 80 80 50 60 10 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Bunker/Helock SHORT TERM...Barry/Helock LONG TERM...Barry/Helock AVIATION...Bunker MARINE...Barry FIRE WEATHER...Bunker HYDROLOGY...Dobbs
In the hours before
Special weather statement, Jul 19, 2:20 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
120 PM CDT Mon Jul 19 2021
ALZ065-191915-
Coffee AL-
120 PM CDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE COUNTY UNTIL 215 PM CDT...
At 120 PM CDT, Doppler radar was tracking a strong thunderstorm over
Elba, moving northeast at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Elba, Enterprise, Fort Rucker, New Brockton, Lee, Pine Level, Mixons
Crossroads, Perry Store, Curtis, Carl Folsom A/p, Ino, Turner
Crossroads, Lowry Mill, Camp Humming Hills, Clintonville, Wise Mill,
Roeton, Goodman, Camp Alaflo Bsa and Clowers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3153 8619 3153 8616 3154 8616 3154 8614
3161 8615 3162 8601 3162 8580 3129 8580
3126 8619 3142 8620
TIME...MOT...LOC 1820Z 242DEG 14KT 3142 8605
72-BUNKERSpecial weather statement, Jul 19, 2:24 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
224 PM EDT Mon Jul 19 2021
ALZ069-GAZ121-142-143-191915-
Houston AL-Miller GA-Clay GA-Early GA-
224 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOUSTON...MILLER...
SOUTHEASTERN CLAY AND EARLY COUNTIES UNTIL 315 PM EDT/215 PM CDT/...
At 224 PM EDT/124 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles south of Blakely, moving northeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Colquitt, Blakely, Columbia, Centerville, Gordon, Damascus, Jakin,
Bluffton, Saffold, Mayhaw, Rock Hill, Early Co A/p, Farley Nuclear
Plant, Hentown, Bellview, Hilton, Howards Mill, Colomokee, Cuba and
Killarney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3155 8485 3150 8482 3149 8482 3148 8480
3147 8481 3145 8479 3144 8479 3144 8477
3114 8456 3107 8492 3108 8500 3125 8520
3131 8513 3131 8509 3135 8509
TIME...MOT...LOC 1824Z 247DEG 23KT 3126 8497
72-BUNKERSpecial weather statement, Jul 19, 2:34 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
234 PM EDT Mon Jul 19 2021
ALZ067-GAZ120>122-191915-
Henry AL-Quitman GA-Randolph GA-Clay GA-
234 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENRY...NORTHWESTERN
CLAY...NORTHWESTERN RANDOLPH AND QUITMAN COUNTIES UNTIL 315 PM
EDT/215 PM CDT/...
At 234 PM EDT/134 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Georgetown, moving northeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Georgetown, Days Crossroads, Springvale Station, Wire Bridge, Walter
F George Lake, Bonapartes Retreat, Standleys Store, Otho, Watson
Crossroads, Double Bridges, Moores Crossroads, Crossroads, Ricks
Place, Garnersville, Coates, Bagby State Park, Thomas Mill Creek,
Hatcher, Morris and Benevolence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3198 8504 3198 8501 3197 8495 3195 8496
3192 8491 3193 8480 3192 8480 3192 8469
3193 8468 3192 8460 3164 8514 3171 8521
3174 8520 3177 8516 3177 8512 3178 8514
3189 8513 3190 8511 3194 8508 3199 8507
TIME...MOT...LOC 1834Z 244DEG 20KT 3188 8502
72-BUNKERSpecial weather statement, Jul 19, 2:50 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
250 PM EDT Mon Jul 19 2021
FLZ015>017-026-027-115-127-191945-
Inland Franklin FL-Liberty FL-Gadsden FL-Coastal Wakulla FL-
Coastal Franklin FL-Inland Wakulla FL-Leon FL-
250 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR WAKULLA...SOUTHEASTERN GADSDEN...
SOUTHEASTERN LIBERTY...SOUTHWESTERN LEON AND NORTH CENTRAL FRANKLIN
COUNTIES UNTIL 345 PM EDT...
At 250 PM EDT, Doppler radar was tracking a strong thunderstorm 16
miles west of Crawfordville, moving northeast at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
St. Marks, Midway, Woodville, Crawfordville, Tallahassee, Florida
State University, Florida A And M, Tallahassee Comm College, Doak
Campbell Stadium, Wakulla, Sopchoppy, Lake Bradford, Shadeville, Leon
Sinks, Gaither Community Center, Wakulla Springs, Tallahassee
Memorial Hosp, Eight Mile Pond, Poplar Camp and Medart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3011 8477 3056 8449 3046 8426 3024 8407
2993 8462
TIME...MOT...LOC 1850Z 224DEG 19KT 3013 8461
72-BUNKERSpecial weather statement, Jul 19, 3:30 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
330 PM EDT Mon Jul 19 2021
GAZ122>127-144-145-192015-
Worth GA-Randolph GA-Lee GA-Baker GA-Dougherty GA-Terrell GA-
Mitchell GA-Calhoun GA-
330 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR DOUGHERTY...SOUTHEASTERN
RANDOLPH...NORTHEASTERN MITCHELL...SOUTHWESTERN LEE...NORTHEASTERN
BAKER...EASTERN CALHOUN...TERRELL COUNTIES IN SOUTHWESTERN GEORGIA
AND SOUTHERN WORTH COUNTIES IN SOUTH CENTRAL GEORGIA UNTIL 415 PM
EDT...
At 330 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Edison to near Baconton.
Movement was northeast at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Morgan, Albany, Dawson, Sylvester, Leesburg, Putney, Shellman,
Baconton, Poulan, Leary, East Albany, Marine Corps Logistics Base,
Turner City, Walker, Sumner, Sasser, Bronwood, Stocks, Radium Springs
and Sylvester Airport.
LAT...LON 3178 8409 3150 8371 3133 8397 3134 8400
3131 8400 3122 8414 3170 8482 3187 8444
TIME...MOT...LOC 1930Z 242DEG 20KT 3166 8472 3130 8415
42-DVDSpecial weather statement, Jul 19, 3:41 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
341 PM EDT Mon Jul 19 2021
FLZ016-026-192030-
Liberty FL-Gadsden FL-
341 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GADSDEN AND NORTHEASTERN
LIBERTY COUNTIES UNTIL 430 PM EDT...
At 341 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Blountstown, moving northeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Greensboro, Gretna, Bristol, Rock Bluff, Hardaway, Juniper, Sycamore,
Hosford, Lowry, Sawdust and Roy.
LAT...LON 3035 8496 3043 8501 3044 8498 3045 8500
3047 8499 3047 8500 3048 8500 3049 8499
3052 8499 3054 8498 3067 8465 3040 8465
TIME...MOT...LOC 1941Z 242DEG 20KT 3047 8494
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 12:42 PM EDT | Special Weather Statement | TAE | Leon | 33 min |
| Jul 19, 2:50 PM EDT | Special Weather Statement | TAE | Leon, Wakulla | 55 min |
| Jul 19, 4:22 PM EDT | Areal Flood Advisory | TAE | Gadsden, Jackson | 113 min |
| Jul 19, 7:04 PM EDT | Areal Flood Advisory | TAE | Liberty, Wakulla | 116 min |
| Jul 18, 8:00 PM EDT | Special Weather Statement | TAE | Berrien | 45 min |
| Jul 18, 8:41 PM EDT | Areal Flood Advisory | TAE | Ben Hill, Irwin, Turner | 2 hr |
| Jul 18, 9:04 PM EDT | Areal Flood Advisory | TAE | Worth | 116 min |
| Jul 19, 1:29 PM EDT | Special Weather Statement | TAE | Lowndes | 31 min |
| Jul 19, 1:41 PM EDT | Special Weather Statement | TAE | Thomas | 49 min |
| Jul 19, 1:43 PM EDT | Special Weather Statement | TAE | Grady | 47 min |
| Jul 19, 2:24 PM EDT | Special Weather Statement | TAE | Early, Miller | 51 min |
| Jul 19, 2:34 PM EDT | Special Weather Statement | TAE | Quitman | 41 min |
| Jul 19, 2:41 PM EDT | Areal Flood Advisory | TAE | Quitman | 3 hr |
| Jul 19, 3:30 PM EDT | Special Weather Statement | TAE | Dougherty, Terrell, Worth | 45 min |
| Jul 19, 4:10 PM EDT | Areal Flood Advisory | TAE | Dougherty | 65 min |
| Jul 19, 6:30 PM EDT | Special Weather Statement | TAE | Brooks | 30 min |
| Jul 19, 1:35 PM EDT | Special Weather Statement | TAE | Henry | 40 min |
| Jul 19, 1:59 PM EDT | Special Weather Statement | TAE | Henry | 46 min |
| Jul 19, 2:20 PM EDT | Special Weather Statement | TAE | Coffee | 55 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.